# SDR ASAA2022051238270

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,294 hours, 12,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 632921461
- Part serial: 7525
- Condition: Not Closed
- Location: #1 Engine
- Part time: 7,196 hours, 1,977 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TASKCARD NG-36WC-00001, #1 ENG PRECOOLER CONTROL VALVE WILL NOT CLOSE WITH PRESSURE APPLIED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG PRECOOLER CONTROL VALVE REF B737-800 AMM 36-12-02. OPS CHECK, LEAK CHECK GOOD.
